A mathematical view on dynamics of a prey predator exemplary with C-M functional reaction and diffusion

 
 
 
  • Abstract
  • Keywords
  • References
  • Untitled
  • PDF
  • Abstract


    In this article, we considered an ecosystem with Crowley-Martin functional response. We verified mathematical peculiarities of the model like boundedness, and positive invariance. Analysis of local and global stabilities of the system is also verified. Hopf bifurcation analysis is also carried out by finding the nature of the periodic solution around interior steady state using Taylor’s series. We also studied the diffusion analysis. Numerical simulations are carried out with the help of MATLB.

     

     


  • Keywords


    Prey-Predator; Stability; Diffusion; HOPF Bifurcation.

  • References


      [1] Dubey B., Das B., Hussain J., A predator-prey interaction model with self and cross-diffusion, Ecological Modelling, 2001, 141, 67–76. https://doi.org/10.1016/S0304-3800(01)00255-1.

      [2] Freedman HI. Deterministic mathematical models in population ecology, HIFR Consulting Ltd., Edmonton, 1987.

      [3] Goh BS., Global stability in a class of prey–predator models, Bulletin Mathematical Biology, 1987, 4, 525–533.

      [4] Crowley PH., Martin EK., Functional responses and interference within and between year classes of a dragonfly population, Journal of North American Benthological Society, 1989, 8, 211–221. https://doi.org/10.2307/1467324.

      [5] Zhou J., Positive solutions for a modified Laslie-Gower prey–predator model with Crowley-Martin functional response, Nonlinear Differential Equation & Application, 2014, 21, 621-661. https://doi.org/10.1007/s00030-013-0260-z.

      [6] Neuhauser, C., Mathematical challenges in spatial ecology, Notices Amer. Math. Soc. 48, 2001, 1304–1314.

      [7] Garvie, M.R., Finite-difference schemes for reaction–diffusion equations modelling predator–prey interactions in MATLAB, Bull. Math. Biol.69, 2007, 931–956. https://doi.org/10.1007/s11538-006-9062-3.

      [8] Kerner, E.H., Further considerations on the statistical mechanics of biological associations, Bull. Math. Biolphys. 21, 1959, pp 217–255. https://doi.org/10.1007/BF02476361.

      [9] Li, Z.Z., GAO, M. C., Hui, X.Z., Han, H. Shi, Impact of predator pursuit and prey evasion on synchrony and spatial patterns in metapopulation, Ecol. Model. 185, 2005, pp 245–254. https://doi.org/10.1016/j.ecolmodel.2004.12.008.

      [10] Sherratt, J.A., Smith, M.J., Periodic travelling waves in cyclic populations: field studies and reaction–diffusion models, J. R. Soc. Interface 5, 2008, pp 483–505. https://doi.org/10.1098/rsif.2007.1327.

      [11] Shukla,J.B., Verma, S., Effects of convective and dispersive interactions on the stability of two species, Bull. Math. Biol. 43, 1981, 593–610. https://doi.org/10.1007/BF02462315.

      [12] Dubey, B., Nitu Kumari., Upadhyay, R K., Spatiotemporal pattern formation in a diffusive predator-prey system: an analytical approach, J. Appl. Math. Comput, 31, 2009, 413-432. https://doi.org/10.1007/s12190-008-0221-6.


 

HTML

View

Download

Article ID: 17273
 
DOI: 10.14419/ijet.v7i4.17273




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.